# SDR 2023FA0000598

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 13,668 hours, 9,152 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 6931012289
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 13,668 hours, 9,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NJA CORROSION FOUND ON LEFT-AFT-VERTICAL-STAB SPAR CAP. ACCOMPLISHED TEXTRON AVIATION ENGINEERING MEMO DQ41418M1 DATED 10/5/2023.
